Alert archive / Colorado / Red Flag Warnings in 2015

Red Flag Warning 8, NWS Denver/Boulder, CO

April 11, 201510 counties in Colorado

NWS Denver/Boulder, CO issued this red flag warning at Apr 11, 2015, 9:10 PM MDT for 10 counties in Colorado. It took effect at Apr 12, 2015, 10:00 AM MDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Apr 11, 2015, 9:10 PM MDT (03:10 UTC)
In effect from
Apr 12, 2015, 10:00 AM MDT
Expired
Apr 12, 2015, 6:54 PM MDT
In force
9 hr
Issued by
NWS Denver/Boulder, CO

Counties Boulder County, CO, Broomfield County, CO, Jefferson County, CO, Larimer County, CO, Logan County, CO, Morgan County, CO, Phillips County, CO, Sedgwick County, CO, Washington County, CO, Weld County, CO

The radar

The Denver radar (KFTG), 74 km from the middle of the area, began a volume at 03:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Denver, CO (KDEN), launched 00:00Z, 3.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2015-04-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2015-04-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 14 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
4035 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
14 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

073 
WWUS85 KBOU 120310
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
910 PM MDT SAT APR 11 2015

...FIRE DANGER INCREASING ON SUNDAY...

.A WEAK COLD FRONT WILL BRING GUSTY WINDS TO NORTHEASTERN
COLORADO ON SUNDAY...BUT TEMPERATURES WILL STILL BE MILD AND
HUMIDITIES WILL BE LOW. VERY HIGH FIRE DANGER WILL DEVELOP NEAR
THE WYOMING BORDER AND IN THE NORTHEAST CORNER OF THE STATE BY
MIDDAY AND CONTINUE THROUGH THE AFTERNOON. IN THE DENVER AREA THE
AIR WILL BE VERY DRY BUT WINDS WILL NOT BE AS STRONG.

COZ238-242-244-248>251-121115-
/O.UPG.KBOU.FW.A.0004.150412T1700Z-150413T0100Z/
/O.NEW.KBOU.FW.W.0008.150412T1700Z-150413T0100Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
910 PM MDT SAT APR 11 2015

...RED FLAG WARNING IN EFFECT FROM 11 AM TO 7 PM MDT SUNDAY FOR
WIND AND LOW RELATIVE HUMIDITY FOR FIRE WEATHER ZONES
238...242...244...AND 248 THROUGH 251......

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 11 AM TO 7 PM MDT SUNDAY. THE FIRE WEATHER WATCH IS NO
LONGER IN EFFECT.

* AFFECTED AREA...FIRE WEATHER ZONES 238...242...244...248... 
  249...250 AND 251.

* TIMING...WIND WILL INCREASE IN THE MORNING...WITH LOW 
  HUMIDITIES DEVELOPING BY EARLY AFTERNOON. CONDITIONS WILL 
  IMPROVE AROUND SUNSET. 

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 12 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL SPREAD RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$
3 follow-up statements
232 
WWUS85 KBOU 120958
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
358 AM MDT SUN APR 12 2015

...HIGH FIRE DANGER TODAY...

.A COLD FRONT WILL BRING GUSTY NORTHWEST WINDS TO NORTHEAST AND
NORTH CENTRAL COLORADO TODAY...BUT TEMPERATURES WILL STILL BE
MILD AND HUMIDITIES WILL BE LOW. VERY HIGH FIRE DANGER WILL
DEVELOP FROM THE NORTHERN FRONT RANGE FOOTHILLS ONTO THE NORTHEAST
PLAINS OF COLORADO BY LATE MORNING AND CONTINUE THROUGH THE
AFTERNOON. THE STRONGEST WINDS AND RED FLAG CONDITIONS WILL OCCUR
NORTH OF THE I-70 CORRIDOR. ALONG AND SOUTH OF I-70...HUMIDITIES
WILL STILL BE VERY LOW BUT WINDS WILL NOT BE AS STRONG.

COZ215-239-243-121800-
/O.EXB.KBOU.FW.W.0008.150412T1600Z-150413T0100Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-CENTRAL AND SOUTH WELD COUNTY-
358 AM MDT SUN APR 12 2015

...RED FLAG WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM MDT
THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHERN
FRONT RANGE FOOTHILLS AND ADJACENT PLAINS THROUGH
BOULDER...NORTHERN JEFFERSON AND WELD COUNTIES...

THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A RED FLAG
WARNING FOR WIND AND LOW RELATIVE HUMIDITY...WHICH IS IN EFFECT
FROM 10 AM THIS MORNING TO 7 PM MDT THIS EVENING.

* AFFECTED AREA...FIRE WEATHER ZONES 215...239 AND 243.

* TIMING...WIND WILL INCREASE BY MID TO LATE MORNING...WITH LOW
  HUMIDITIES DEVELOPING BY EARLY AFTERNOON. CONDITIONS WILL
  IMPROVE AROUND SUNSET.

* WINDS...NORTHWEST 15 TO 25 MPH WITH GUSTS AROUND 30 MPH. WIND
  PRONE AREAS OF THE FOOTHILLS COULD SEE A FEW GUSTS UP TO 40
  MPH.

* RELATIVE HUMIDITY...AS LOW AS 10 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL BE CAPABLE OF SPREADING
  RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

COZ238-242-244-248>251-121800-
/O.EXT.KBOU.FW.W.0008.150412T1600Z-150413T0100Z/
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
NORTHEAST WELD COUNTY-MORGAN COUNTY-LOGAN COUNTY-
WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
358 AM MDT SUN APR 12 2015

...RED FLAG WARNING NOW IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
MDT THIS EVENING FOR WIND AND LOW RELATIVE HUMIDITY FOR THE
NORTHEAST PLAINS OF COLORADO...

* AFFECTED AREA...FIRE WEATHER ZONES 238...242...244...248... 
  249...250 AND 251.

* TIMING...WIND WILL INCREASE BY MID TO LATE MORNING...WITH LOW
  HUMIDITIES DEVELOPING BY EARLY AFTERNOON. CONDITIONS WILL
  IMPROVE AROUND SUNSET.

* WINDS...NORTHWEST 15 TO 20 MPH WITH GUSTS AROUND 30 MPH.

* RELATIVE HUMIDITY...AS LOW AS 11 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL BE CAPABLE OF SPREADING
  RAPIDLY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

BARJENBRUCH
369 
WWUS85 KBOU 121705
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1105 AM MDT SUN APR 12 2015

...VERY HIGH FIRE DANGER TODAY...

.A COLD FRONT WILL BRING GUSTY NORTHWEST WINDS TO NORTHEAST AND
NORTH CENTRAL COLORADO TODAY...BUT TEMPERATURES WILL STILL BE
MILD AND HUMIDITIES WILL BE LOW. VERY HIGH FIRE DANGER WILL
DEVELOP FROM THE NORTHERN FRONT RANGE FOOTHILLS ONTO THE
NORTHEAST PLAINS OF COLORADO BY LATE MORNING AND CONTINUE THROUGH
THE AFTERNOON. THE STRONGEST WINDS AND RED FLAG CONDITIONS WILL
OCCUR NORTH OF THE I-70 CORRIDOR. ALONG AND SOUTH OF I-70...
HUMIDITIES WILL STILL BE VERY LOW BUT WINDS WILL NOT BE AS
STRONG.

COZ215-238-239-242>244-248>251-130100-
/O.CON.KBOU.FW.W.0008.000000T0000Z-150413T0100Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-
MORGAN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-
PHILLIPS COUNTY-
1105 AM MDT SUN APR 12 2015

...RED FLAG WARNING REMAINS IN EFFECT UNTIL 7 PM MDT THIS EVENING
FOR WIND AND LOW RELATIVE HUMIDITY FOR THE NORTHEAST PLAINS OF
COLORADO...

* AFFECTED AREA...FIRE WEATHER ZONES 215...238...239...242... 
  243...244...248...249...250 AND 251.

* TIMING...STRONG WINDS AND LOW HUMIDITIES WILL BECOME WIDESPREAD
  DURING THE EARLY AFTERNOON. CONDITIONS WILL IMPROVE AROUND
  SUNSET.

* WINDS...NORTHWEST 10 TO 20 MPH WITH GUSTS UP TO 35 MPH.

* RELATIVE HUMIDITY...12 TO 18 PERCENT.

* IMPACTS...ANY FIRES THAT START WILL BE CAPABLE OF SPREADING 
  RAPIDLY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A RED FLAG WARNING MEANS THAT CRITICAL FIRE WEATHER CONDITIONS
ARE EITHER OCCURRING NOW...OR WILL SHORTLY. A COMBINATION OF
STRONG WINDS...LOW RELATIVE HUMIDITY...AND WARM TEMPERATURES CAN
CONTRIBUTE TO EXTREME FIRE BEHAVIOR.

&&

$$

GIMMESTAD
279 
WWUS85 KBOU 130054
RFWBOU

URGENT - FIRE WEATHER MESSAGE
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
654 PM MDT SUN APR 12 2015

COZ215-238-239-242>244-248>251-130200-
/O.CAN.KBOU.FW.W.0008.000000T0000Z-150413T0100Z/
LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-
MORGAN COUNTY-LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-
PHILLIPS COUNTY-
654 PM MDT SUN APR 12 2015

...RED FLAG WARNING IS CANCELLED FOR WIND AND LOW RELATIVE
HUMIDITY FOR THE NORTHEAST PLAINS OF COLORADO. 

THE NATIONAL WEATHER SERVICE IN DENVER HAS CANCELLED THE RED FLAG
WARNING.

WIND WILL CONTINUE TO DECREASE THIS EVENING WHILE HUMIDITIES
INCREASE AS A COLD FRONT MOVES ACROSS THE AREA. 

$$

What forecasters said that day

The local office's own words before this red flag warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Denver/Boulder, CO wrote its last area forecast discussion before this red flag warning went out at Apr 11, 7:55 PM MDT, 1 hour 15 minutes earlier.

Area forecast discussion, Apr 11, 7:55 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
755 PM MDT SAT APR 11 2015

.UPDATE...
ISSUED AT 753 PM MDT SAT APR 11 2015

REMOVED POPS IN THE MTNS AND PLAINS FOR TONIGHT...OTHERWISE NO
OTHER CHANGES NEEDED.

UPDATE ISSUED AT 522 PM MDT SAT APR 11 2015

THE SMALL CLUSTER OF LOW TOP CONVECTION THAT WAS OVER WASHINGTON
COUNTY EARLIER THIS AFTERNOON HAS NOW SHIFTED EAST OF THE AREA WITH
DRIER SOUTHWESTERLY LOW-LEVEL FLOW SPREADING IN FROM THE WEST.
MEANWHILE A PATCH WORK OF WEAK HIGH BASED CU AND TCU TRACKING
EASTWARD OVER ELBERT AND NORTHERN LINCOLN COUNTIES ATTM MAY STILL
HAVE THE ABILITY TO PRODUCE GUSTY WINDS AND POSSIBLY A FEW SPRINKLES
NEXT HOUR OR TWO BEFORE THEY DIE OFF WITH DARKNESS. AS FOR THE
SMATTERING OF CU AND TCU CLOUDS MOVING OFF THE FRONT RANGE
ATTM...THEY TOO SHOULD ALSO DISSIPATE AS THEY VENTURE INTO THE DRIER
AIR OVER THE NEARBY PLAINS. THESE CLOUDS COULD ALSO PRODUCE POCKETS
OF GUSTY OUTFLOW TO AROUND 15 KTS. OTHERWISE...EXCEPT FOR A MINOR
ADJUSTMENT TO THE SKY COVER GRIDS OUT TO 03Z THIS EVENING...THE
CURRENT FORECAST REMAINS ON TRACK.

&&

.SHORT TERM...(THIS EVENING THROUGH SUNDAY)
ISSUED AT 228 PM MDT SAT APR 11 2015

LOTS OF HIGH BASED SHALLOW/WEAK CONVECTION UNDERWAY. STILL ENOUGH
OF A THREAT OF SHOWERS/WEAK STORMS NEAR THE EASTERN BORDER AND
AROUND PARK COUNTY TO HANG ON TO THE SLIGHT CHANCE POPS IN THOSE
AREAS. CLOUDS WILL DIMINISH THIS EVENING. THERE COULD BE SOME
STRATUS FOR A LITTLE WHILE NEAR THE EASTERN BORDER...BUT IF THERE
IS ANY THE WINDS WILL BECOME MORE WESTERLY WITH TIME AND FLUSH IT
OUT BY MORNING.

WEAK SHORTWAVE PASSING NORTH OF US WILL BRING A COLD FRONT THROUGH
IN THE MORNING...BUT IT HAS LITTLE COOLING OR MOISTENING BEHIND
IT. MIXING SHOULD BE GOOD ENOUGH TO PRODUCE GUSTS IN THE 20-30 MPH
RANGE ACROSS MUCH OF THE PLAINS...SEE FIRE WEATHER SECTION BELOW
FOR MORE ON THAT THREAT. STILL EXPECTING SOME SHALLOW CONVECTIVE
CLOUD COVER TO DEVELOP...BUT WITH THE DRYING NO PRECIPITATION
EXPECTED.

.LONG TERM...(SUNDAY NIGHT THROUGH SATURDAY)
ISSUED AT 142 PM MDT SAT APR 11 2015

ELEVATED FIRE WEATHER CONDITIONS SHOULD SUBSIDE QUICKLY SUNDAY
EVENING. MONDAY LOOKS PRETTY DRY WITH ABOVE NORMAL TEMPERATURES
AND MAYBE A COUPLE OF MOUNTAIN SHOWERS BUT LESS FIRE WEATHER
CONCERNS. THE FLOW ALOFT WILL STRENGTHEN OUT OF THE SOUTHWEST ON
TUESDAY BRINGING MORE WIND TO THE PLAINS AND HIGH COUNTRY. THERE
SHOULD ALSO BE AN INCREASE IN MOISTURE LEADING TO MORE AFTERNOON
CONVECTION AND PERHAPS RAISING DEWPOINTS ENOUGH TO HELP ALLEVIATE
THE INCREASING FIRE DANGER.

AFTER TUESDAY THE MAIN ISSUE CAN BE SUMMED UP WITH ONE WORD...WOW.
WHAT HAS BEEN ADVERTISED FOR THE LAST COUPLE OF DAYS BY MOST OF
THE MODELS AS A RATHER QUICKLY MOVING GENERIC OPEN WAVE COMING
THROUGH THE CENTRAL ROCKIES AROUND THE MIDDLE OF THE WEEK IS NOW
NUMERICALLY FORECAST TO BE A SUBSTANTIAL AND SLOW-MOVING CUTOFF
CYCLONE. THE OUTLIERS LAST EVENING WERE THE 11/06Z DGEX AND 11/00Z
GEM MODELS THAT HAD A DECENT CYCLONE SKIMMING TO OUR SOUTH. NOW
THE 11/12Z GEM HAS THE OPEN WAVE WITH THE ECMWF AND GFS SHOWING A
LARGE CYCLONIC VORTEX DEVELOPING NEAR THE FOUR CORNERS. MANY OF
THE GFS ENSEMBLE MEMBERS SHOW THE CUTOFF AS WELL WITH A NUMBER OF
THEM STILL FORECASTING THE OPEN WAVE. IT WILL BE CURIOUS TO SEE
WHAT THE DGEX WILL COME UP WITH. THE SOUTHERN...CLOSED TRACK WOULD
CERTAINLY PROVIDE FOR MORE SUBSTANTIAL QUASIGEOSTROPHIC DYNAMICS
IN ADDITION TO STRONGER UPSLOPE AND MUCH MORE PRECIPITATION...
INCLUDING AT LEAST A MIX OF SNOW AND RAIN AT LOWER ELEVATIONS.

WITH PLENTY OF LEAD TIME AND ENOUGH MODEL/ENSEMBLE INCONSISTENCY
THE PRUDENT APPROACH APPEARS TO BE TO INCREASE THE POPS A BIT BUT
NOT GET CARRIED AWAY AT THIS POINT. THIS HAS BEEN DONE IN THE
GRIDS.

THE PERIODS BEYOND MIDWEEK ARE REALLY UP IN THE AIR AS THE
CUTOFF...SHOULD IT DEVELOP...MAY BE IMPACTING THINGS AROUND THE
CWA THROUGH FRIDAY. THE OPEN WAVE SOLUTION WOULD HAVE WARMER AND
DRIER CONDITIONS RETURNING LATER THURSDAY INTO FRIDAY. FOR NOW
WILL GO WITH A GRADUAL DRYING AND WARMING TREND.

&&

.AVIATION...(FOR THE TAFS THROUGH 06Z SUNDAY EVENING)
ISSUED AT 753 PM MDT SAT APR 11 2015

SSE WINDS EARLY THIS EVENING SHOULD BECOME MORE SLY IN THE NEXT
FEW HOURS AND CONTINUE OVERNIGHT. WINDS WILL BECOME MORE SWLY BY
12Z.

&&

.FIRE WEATHER...
ISSUED AT 228 PM MDT SAT APR 11 2015

NORTH TO NORTHWEST WINDS WILL INCREASE BEHIND A COLD FRONT. GUSTS
IN THE 20 TO 30 MPH RANGE ARE EXPECTED OVER THE NORTHEAST PLAINS
SUNDAY AFTERNOON. TEMPERATURES WILL BE SLIGHTLY COOLER...BUT
HUMIDITIES ARE EXPECTED TO BOTTOM OUT IN THE 10 TO 18 PERCENT
RANGE. DECIDED TO ISSUE A FIRE WEATHER WATCH FOR THE AREAS WITH
THE STRONGER WINDS...AROUND DENVER IT WILL BE DRY BUT THE WINDS
WILL BE LIGHTER. LEFT OUT THE NORTHERN FOOTHILLS AS FUELS ARE
STILL RECOVERING FROM RECENT SNOW AND RAIN... BUT CONDITIONS ARE
PROBABLY WORSE NEAR THE WYOMING BORDER.

&&

.BOU WATCHES/WARNINGS/ADVISORIES...
FIRE WEATHER WATCH FROM SUNDAY MORNING THROUGH SUNDAY EVENING
FOR COZ238-242-244-248>251.

&&

UPDATE...RPK
SHORT TERM...GIMMESTAD
LONG TERM...ET
AVIATION...RPK
FIRE WEATHER...GIMMESTAD
Hazardous weather outlook, Apr 11, 11:06 AM MDT, 10 hours 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE DENVER/BOULDER CO
1106 AM MDT SAT APR 11 2015

COZ030>051-121715-
JACKSON COUNTY BELOW 9000 FEET-
WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET-
GRAND AND SUMMIT COUNTIES BELOW 9000 FEET-
SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/
NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET-
SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/
GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE
9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET-
JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR
CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET-
CENTRAL AND SOUTHEAST PARK COUNTY-
LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY-
BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD
COUNTY-
NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND
ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY-
ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET-
NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY-
CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES-
NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN
COUNTY-
SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY-
LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY-
1106 AM MDT SAT APR 11 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL
COLORADO.

.DAY ONE...TODAY AND TONIGHT

ISOLATED THUNDERSTORMS WILL BE POSSIBLE OVER EASTERN WASHINGTON
AND PHILLIPS COUNTIES AS BETTER LOW LEVEL MOISTURE SPREADS
NORTHWARD INTO THAT AREA LATE THIS AFTERNOON AND EVENING. THOSE
STORMS COULD PRODUCE GUSTY WINDS UP TO 50 MPH AND SMALL HAIL.
ELSEWHERE...LOW LEVELS WILL BE MUCH DRIER WITH ONLY A FEW
SPRINKLES POSSIBLE OVER THE HIGHER TERRAIN OF PARK AND SUMMIT
COUNTIES LATE THIS AFTERNOON.

A DRYLINE DEVELOPING OVER THE FAR EASTERN PLAINS WILL KEEP MOST OF
THE AREA DRY TODAY...WHILE ALSO PROVIDING A SLIGHT CHANCE OF
STORMS OVER THE FAR EASTERN PLAINS.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WARM AND BREEZY CONDITIONS ARE EXPECTED ON THE PLAINS SUNDAY
AFTERNOON WHICH WILL RAISE FIRE DANGER LEVELS...ESPECIALLY OVER
EASTERN LARIMER...NORTHERN WELD AND NORTHERN AND CENTRAL LINCOLN
COUNTIES. MONDAY AND TUESDAY WILL CONTINUE TO BE WARM WITH AN
INCREASE IN AFTERNOON SHOWER ACTIVITY...MAINLY IN THE HIGH
COUNTRY...TUESDAY. THERE WILL ALSO BE LESS WIND.

AN UPPER LEVEL STORM SYSTEM IS EXPECTED TO MOVE OVER THE STATE
TOWARDS THE MIDDLE OF THE WEEK. THE LATEST COMPUTER MODEL
FORECASTS ARE SUGGESTING THAT THIS SYSTEM MAY TRACK FAR ENOUGH
SOUTH AND SUFFICIENTLY SLOW TO BRING A BETTER THREAT OF A DECENT
PRECIPITATION EVENT TO THE ENTIRE OUTLOOK AREA. THIS MOVEMENT
WOULD KEEP COOLER AND WETTER CONDITIONS AROUND POSSIBLY THROUGH
THE END OF THE WORK WEEK. TEMPERATURES WITH THIS SYSTEM WILL BE
COLD ENOUGH FOR MOUNTAIN SNOW AND PERHAPS A MIX OF RAIN AND SNOW
AT LOWER ELEVATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY OR TONIGHT.

Nearby

Red Flag Warnings in Colorado, 2015Every red flag warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.